Translator Disclaimer
2013 DUALITY AND FARKAS-TYPE RESULTS FOR DC INFINITE PROGRAMMING WITH INEQUALITY CONSTRAINTS
Xiang-Kai Sun, Sheng-Jie Li, Dan Zhao
Taiwanese J. Math. 17(4): 1227-1244 (2013). DOI: 10.11650/tjm.17.2013.2675

Abstract

In this paper, a DC infinite programming problem with inequality constraints is considered. By using the method of Fenchel conjugate functions, a dual scheme for the DC infinite programming problem is introduced. Then, under suitable conditions, weak and strong duality assertions are obtained. Moreover, by using the obtained duality assertions, some Farkas-type results which characterize the optimal value of the DC infinite programming problem are given. As applications, the proposed approach is applied to conic programming problems.

Citation

Download Citation

Xiang-Kai Sun. Sheng-Jie Li. Dan Zhao. "DUALITY AND FARKAS-TYPE RESULTS FOR DC INFINITE PROGRAMMING WITH INEQUALITY CONSTRAINTS." Taiwanese J. Math. 17 (4) 1227 - 1244, 2013. https://doi.org/10.11650/tjm.17.2013.2675

Information

Published: 2013
First available in Project Euclid: 10 July 2017

zbMATH: 1276.49028
MathSciNet: MR3085508
Digital Object Identifier: 10.11650/tjm.17.2013.2675

Subjects:
Primary: 49N15, 90C32, 90C46

Rights: Copyright © 2013 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.17 • No. 4 • 2013
Back to Top